Long quasi-polycyclic t-CIS codes
Alahmadi, Adel and Güneri, Cem and Shoaib, Hatoon and Sole, Patrick (2018) Long quasi-polycyclic t-CIS codes. Advances in Mathematics of Communications, 12 (1). pp. 189-198. ISSN 1930-5346 (Print) 1930-5338 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.3934/amc.2018013
We study complementary information set codes of length tn and dimension n of order t called (t-CIS code for short). Quasi-cyclic and quasitwisted t-CIS codes are enumerated by using their concatenated structure. Asymptotic existence results are derived for one-generator and have co-index n by Artin's conjecture for quasi cyclic and special case for quasi twisted. This shows that there are innite families of long QC and QT t-CIS codes with relative distance satisfying a modied Varshamov-Gilbert bound for rate 1=t codes. Similar results are dened for the new and more general class of quasi-polycyclic codes introduced recently by Berger and Amrani.
Available Versions of this Item
Repository Staff Only: item control page